So I had intercourse yesterday and I took Plan B 5 minutes later. Then the next morning, like literally the next day I woke up and had spotting which was red. And I'm freaking out. Is it implantation blood?? I know that I don't have any health problems or anything of the sort. I am kinda feeling uneasy in the stomach too... Please help me!
Taking Plan B One Step then spotting right after?
- 15 Jul 2015 by Jsienna
- 15 July 2015
Don't stress yourself out. Plan B has a lot of female hormones that try to trick your body into thinking its time for your period. I've taken it before. It just messes with your hormones. There's no "implantation" occurred because you followed the directions on the box. A bit of advice, condoms are cheaper and you can get birth control pills for free at your local family planning clinic.
The nausea you are feeling is a side effect of the massive quantitee of hormones that you swallowed. Like a whole months worth of b/c pills in one little pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - Brown spotting after taking plan b, I noticed this for 2 days then it stopped, it?
Posted 28 Dec 2014 • 1 answer
Posted 1 Jul 2016 • 1 answer
Posted 22 Nov 2016 • 1 answer
Posted 16 May 2017 • 1 answer
Posted 6 Apr 2018 • 1 answer